# SDR UPS06846528

- Difficulty date: March 4, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 729875900011
- Condition: Corroded
- Location: Bs 285 L30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L30L AT STA 285 IS CRACKED AND WITH EXFOLIATION CORROSION.  REMOVED FITTING, AND LONGERON FROM ST 280-310.  FABRICATED REPAIR SECTION OF LONGERON AND INSTALLED FITTING, REPAIR SECTION AND 2 SPLICES IAW SRM 53-02-02 FIG 10 AND 51-01-20D.
